MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 36IN 2-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 36IN 2-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y732H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What is the event day and procedure date? what is the current status of the patient? to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure on an unknown date; and a suture was used.After the procedure, the suture broke.
 
Additional Manufacturer Narrative
Date sent to the fda: 12/02/2020 a manufacturing record evaluation was performed for the finished device batch and no non-conformances were identified.Additional information was requested, and the following was obtained: * what is the event day and procedure date? - surgery date was 9/21/2020 surgery was a cesarean this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MCRYL VIO 36IN 2-0 S/A SH
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10755648
Report Number2210968-2020-08443
Device Sequence Number1024496
Product Code GAN
UDI-Device Identifier10705031059528
UDI-Public10705031059528
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberY732H
Device Catalogue NumberY732H
Device Lot NumberQBMABX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1